ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

December 2015 , Volume 35 , Issue 12

Special issue on contemporary PDEs between theory and applications

Select all articles

Export/Reference:

Contemporary PDEs between theory and applications
Enrico Valdinoci
2015, 35(12): i-i doi: 10.3934/dcds.2015.35.12i +[Abstract](802) +[PDF](72.5KB)
Large $s$-harmonic functions and boundary blow-up solutions for the fractional Laplacian
Nicola Abatangelo
2015, 35(12): 5555-5607 doi: 10.3934/dcds.2015.35.5555 +[Abstract](1081) +[PDF](661.7KB)
Harmonic functions in union of chambers
Laura Abatangelo and Susanna Terracini
2015, 35(12): 5609-5629 doi: 10.3934/dcds.2015.35.5609 +[Abstract](796) +[PDF](432.2KB)
Density estimates for vector minimizers and applications
Nicholas D. Alikakos and Giorgio Fusco
2015, 35(12): 5631-5663 doi: 10.3934/dcds.2015.35.5631 +[Abstract](824) +[PDF](716.8KB)
Variational parabolic capacity
Benny Avelin, Tuomo Kuusi and Mikko Parviainen
2015, 35(12): 5665-5688 doi: 10.3934/dcds.2015.35.5665 +[Abstract](843) +[PDF](458.1KB)
On the classical limit of the Schrödinger equation
Claude Bardos, François Golse, Peter Markowich and Thierry Paul
2015, 35(12): 5689-5709 doi: 10.3934/dcds.2015.35.5689 +[Abstract](1014) +[PDF](466.7KB)
Eventual regularity for the parabolic minimal surface equation
Giovanni Bellettini, Matteo Novaga and Giandomenico Orlandi
2015, 35(12): 5711-5723 doi: 10.3934/dcds.2015.35.5711 +[Abstract](789) +[PDF](406.8KB)
Existence, uniqueness and asymptotic behaviour for fractional porous medium equations on bounded domains
Matteo Bonforte, Yannick Sire and Juan Luis Vázquez
2015, 35(12): 5725-5767 doi: 10.3934/dcds.2015.35.5725 +[Abstract](1177) +[PDF](703.0KB)
On the variation of the fractional mean curvature under the effect of $C^{1, \alpha}$ perturbations
Matteo Cozzi
2015, 35(12): 5769-5786 doi: 10.3934/dcds.2015.35.5769 +[Abstract](941) +[PDF](426.4KB)
Short-time existence of the second order renormalization group flow in dimension three
Laura Cremaschi and Carlo Mantegazza
2015, 35(12): 5787-5798 doi: 10.3934/dcds.2015.35.5787 +[Abstract](760) +[PDF](334.3KB)
Extremal domains for the first eigenvalue in a general compact Riemannian manifold
Erwann Delay and Pieralberto Sicbaldi
2015, 35(12): 5799-5825 doi: 10.3934/dcds.2015.35.5799 +[Abstract](799) +[PDF](470.7KB)
Unique continuation properties for relativistic Schrödinger operators with a singular potential
Mouhamed Moustapha Fall and Veronica Felli
2015, 35(12): 5827-5867 doi: 10.3934/dcds.2015.35.5827 +[Abstract](1037) +[PDF](644.7KB)
Symmetry of components, Liouville-type theorems and classification results for some nonlinear elliptic systems
Alberto Farina
2015, 35(12): 5869-5877 doi: 10.3934/dcds.2015.35.5869 +[Abstract](943) +[PDF](356.5KB)
A partially hinged rectangular plate as a model for suspension bridges
Alberto Ferrero and Filippo Gazzola
2015, 35(12): 5879-5908 doi: 10.3934/dcds.2015.35.5879 +[Abstract](1105) +[PDF](699.8KB)
Harnack type inequalities for some doubly nonlinear singular parabolic equations
Simona Fornaro, Maria Sosio and Vincenzo Vespri
2015, 35(12): 5909-5926 doi: 10.3934/dcds.2015.35.5909 +[Abstract](853) +[PDF](456.1KB)
On the asymptotic behaviour of solutions to the fractional porous medium equation with variable density
Gabriele Grillo, Matteo Muratori and Fabio Punzo
2015, 35(12): 5927-5962 doi: 10.3934/dcds.2015.35.5927 +[Abstract](838) +[PDF](654.6KB)
Ground states for scalar field equations with anisotropic nonlocal nonlinearities
Antonio Iannizzotto, Kanishka Perera and Marco Squassina
2015, 35(12): 5963-5976 doi: 10.3934/dcds.2015.35.5963 +[Abstract](733) +[PDF](406.8KB)
Schauder estimates for solutions of linear parabolic integro-differential equations
Tianling Jin and Jingang Xiong
2015, 35(12): 5977-5998 doi: 10.3934/dcds.2015.35.5977 +[Abstract](1257) +[PDF](454.5KB)
Quasistatic evolution of magnetoelastic plates via dimension reduction
Martin Kružík, Ulisse Stefanelli and Chiara Zanini
2015, 35(12): 5999-6013 doi: 10.3934/dcds.2015.35.5999 +[Abstract](842) +[PDF](412.3KB)
Characterization of function spaces via low regularity mollifiers
Xavier Lamy and Petru Mironescu
2015, 35(12): 6015-6030 doi: 10.3934/dcds.2015.35.6015 +[Abstract](696) +[PDF](428.6KB)
Basic estimates for solutions of a class of nonlocal elliptic and parabolic equations
Tommaso Leonori, Ireneo Peral, Ana Primo and Fernando Soria
2015, 35(12): 6031-6068 doi: 10.3934/dcds.2015.35.6031 +[Abstract](1704) +[PDF](475.5KB)
Regularity of the homogeneous Monge-Ampère equation
Qi-Rui Li and Xu-Jia Wang
2015, 35(12): 6069-6084 doi: 10.3934/dcds.2015.35.6069 +[Abstract](920) +[PDF](405.6KB)
Stable solitary waves with prescribed $L^2$-mass for the cubic Schrödinger system with trapping potentials
Benedetta Noris, Hugo Tavares and Gianmaria Verzini
2015, 35(12): 6085-6112 doi: 10.3934/dcds.2015.35.6085 +[Abstract](1019) +[PDF](546.0KB)
Full characterization of optimal transport plans for concave costs
Paul Pegon, Filippo Santambrogio and Davide Piazzoli
2015, 35(12): 6113-6132 doi: 10.3934/dcds.2015.35.6113 +[Abstract](790) +[PDF](418.7KB)
Complexity and regularity of maximal energy domains for the wave equation with fixed initial data
Yannick Privat, Emmanuel Trélat and Enrique Zuazua
2015, 35(12): 6133-6153 doi: 10.3934/dcds.2015.35.6133 +[Abstract](835) +[PDF](701.1KB)
A note on higher regularity boundary Harnack inequality
Daniela De Silva and Ovidiu Savin
2015, 35(12): 6155-6163 doi: 10.3934/dcds.2015.35.6155 +[Abstract](807) +[PDF](323.5KB)
The Hessian Sobolev inequality and its extensions
Igor E. Verbitsky
2015, 35(12): 6165-6179 doi: 10.3934/dcds.2015.35.6165 +[Abstract](922) +[PDF](401.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]